全部成果分类

按条件检索“19”条记录

已选条件:
导出
  • 排序
  • 显示
1. Symmetry of numerical range and semigroup generation of infinite dimensional Hamiltonian operators SCOPUS SCIE 期刊论文

作者:Liu, J;Huang, JJ;Chen, A

作者全称:Liu, Jie;Huang, Junjie;Chen, Alatancang

作者机构:[Liu, Jie] Inner Mongolia Univ, Manzhouli Coll, Manzhouli, Peoples R China.;[Liu, Jie; Huang, Junjie] Inner Mongolia Univ, Sch Math Sci, Hohhot, Peopl 更多

第一作者:Liu, Jie

通讯作者:Huang, JJ

通讯作者地址:Huang, JJ (reprint author), Inner Mongolia Univ, Sch Math Sci, Hohhot, Peoples R China.

来源:TURKISH JOURNAL OF MATHEMATICS,2018,Vol.42,Issue.1

基金:National Natural Science Foundation of China [11461049, 11371185]; Natural Science Foundation of Inner Mongolia [2013ZD01]; scientific research projects of higher education institutions of Inner Mongolia [N1ZY16558]

JCR分区:MATHEMATICS为Q3

中科院分区:大类数学4区;小类数学4区

(JCR)当年影响因子:0.614

(JCR)5年影响因子:0.549

ESI学科:MATHEMATICS

教育部学科:数学

关键词:Infinite dimensional Hamiltonian operator; numerical range; C-0 semigroup; symmetry

摘要:This paper deals with the infinite dimensional Hamiltonian operator with unbounded entries. Using the core of its entries, we obtain the conditions un 更多

2. Symplectic Self-adjointness of Infinite Dimensional Hamiltonian Operators SCOPUS SCIE 期刊论文 会议论文

作者:Li, L;Chen, A;Wu, DY

作者全称:Li, Lin;Chen, Alatancang;Wu, De Yu

作者机构:[Li, Lin; Wu, De Yu] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.;[Li, Lin] Hetao Coll, Dept Physiol, Bayannur 015000, Peoples R 更多

通讯作者地址:Chen, A (reprint author), Hohhot Minzu Coll, Dept Math, Hohhot 010051, Peoples R China.

来源:ACTA MATHEMATICA SINICA-ENGLISH SERIES,2018,Vol.34,Issue.9

基金:NNSF of China [11761029, 11561048]; NSF of Inner Mongolia [2015MS0116]; Natural Science Foundation of Hetao College [HYZY201702]

JCR分区:MATHEMATICS为Q3;MATHEMATICS, APPLIED为Q4

(JCR)当年影响因子:0.527

(JCR)5年影响因子:0.555

ESI学科:MATHEMATICS

关键词:Hamiltonian operator; symplectic self-adjointness; quadratic complement; relative bound

摘要:Symplectic self-adjointness of infinite dimensional Hamiltonian operators is studied, the necessary and sufficient conditions are given. Using the rel 更多

3. Block numerical range and estimable total decompositions of normal operators SCOPUS 期刊论文

作者:Yu J.;Chen A.

作者机构:[Yu, J] School of Mathematical Science, Inner Mongolia University, Hohhot, China, China;[ Chen, A] Department of Mathematics, Hohhot Minzu College, Ho 更多

通讯作者地址:Chen, A.China; 电子邮件: alatanca@imu.edu.cn

来源:Linear and Multilinear Algebra,2018

摘要:This paper deals with a conjecture posed by Abbas Salemi in 2011 (Banach J. Math. Anal.), claiming that for the spectrum of every bounded linear opera 更多

4. Symmetry of the Quadratic Numerical Range and Spectral Inclusion Properties of Hamiltonian Operator Matrices SCOPUS SCIE 期刊论文

作者:Huang, J;Liu, J;Chen, A

作者全称:Huang, J.;Liu, J.;Chen, A.

作者机构:[Huang, J.; Liu, J.] Inner Mongolia Univ, Sch Math Sci, Hohhot, Peoples R China.;[Liu, J.] Inner Mongolia Univ, Manzhouli Coll, Manzhouli, Peoples R C 更多

通讯作者地址:Liu, J (reprint author), Inner Mongolia Univ, Sch Math Sci, Hohhot, Peoples R China.; Liu, J (reprint author), Inner Mongolia Univ, Manzhouli Coll, Manzhouli, Peoples R China.

来源:MATHEMATICAL NOTES,2018,Vol.103,Issue.5-6

基金:National Natural Science Foundation of China [11461049, 11761029, 11761052]; Scientific Research Projects of Higher Education Institutions of Inner Mongolia [NJZY16558]; Scientific Research Foundation of Manzhouli College [MYKZ16013]

关键词:Hamiltonian operator matrix; quadratic numerical range; symmetry; spectral inclusion

摘要:This paper studies Hamiltonian operator matrices with unbounded entries. Their quadratic numerical range is shown to be symmetric with respect to the 更多

5. On local spectral properties of Hamilton type operators SCOPUS SCIE 期刊论文 会议论文

外文作者:Shen, JL;Alatancang

通讯作者地址:Alatancang (reprint author), Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.; Alatancang (reprint author), Hohhot Minzu Coll, Dept Math, Hohhot 010051, Peoples R China.

来源:ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2018,Vol.34,Issue.1

基金:Doctoral Foundation of Henan Normal University [qd15133]; Natural Science Foundation of the Department of Education of Henan Province [17A110005, 16A110033]; National Natural Science Foundation of China [11761029, 11601130]

JCR分区:MATHEMATICS, APPLIED为Q4

ESI学科:MATHEMATICS

关键词:decomposability; Hamilton type operators; property (C); property (β); Weyl’s theorem

摘要:In this paper, we introduce the class of Hamilton type operators and study various properties of this class. We show that every Hamilton type operator 更多

6. On Local Spectral Properties of Hamilton Type Operators 期刊论文

作者:Shen Junli;Alatancang

作者机构:[Jun-li SHEN;Alatancang]College of Computer and Information Technology, Henan Normal University.;Department of Mathematics, Hohhot Minzu College.;Scho 更多

来源:应用数学学报,2018,Vol.34,Issue.1

基金:Supported by the National Natural Science Foundation of China; the Natural Science Foundation of the Department of Education of Henan Province; Doctoral Foundation of Henan Normal University

关键词:Hamilton type operators;property(β);property(C);decomposability;Weyl's theorem

摘要:In this paper, we introduce the class of Hamilton type operators and study various properties of this class. We show that every Hamilton type operator 更多

7. Upper Semi-Weyl and Upper Semi-Browder Spectra of Unbounded Upper Triangular Operator Matrices SCOPUS SCIE 期刊论文

作者:Bai, W;Bai, QM;Chen, A

作者全称:Bai, Wurichaihu;Bai, Qingmei;Chen, Alatancang

作者机构:[Bai, Wurichaihu] Inner Mongolia Univ, Sch Math Sci, Hohhot, Peoples R China.;[Bai, Wurichaihu] Inner Mongolia Normal Univ, Sch Math Sci, Hohhot, Peop 更多

通讯作者地址:Chen, A (reprint author), Hohhot Minzu Coll, Hohhot, Peoples R China.

来源:JOURNAL OF FUNCTION SPACES,2018,Vol.2018

基金:National Natural Science Foundation of China [11561053, 11761029]; Natural Science Foundation of Inner Mongolia [2018BS01001]; Research Program of Sciences at Universities of InnerMongolia Autonomous Region [NJZZ18018, NJZY18021]; Subject of Research Foundation of Inner Mongolia Normal University of China [2016ZRYB001]

摘要:In this paper, we study the unbounded upper triangular operator matrix with diagonal domain. Some sufficient and necessary conditions are given under 更多

8. The Drazin Inverse of the Sum of Two Bounded Linear Operators and it\'s Applications SCIE SCOPUS 期刊论文

作者:Wang, H;Huang, JJ;Chen, AAC

作者全称:Wang, Hua;Huang, Junjie;Chen, Alatancang

作者机构:[Wang, Hua] Inner Mongolia Univ Technol, Coll Sci, Hohhot, Peoples R China.;[Huang, Junjie] Inner Mongolia Univ, Sch Math Sci, Hohhot, Peoples R China 更多

第一署名单位:[Wang, Hua] Inner Mongolia Univ Technol, Coll Sci, Hohhot, Peoples R China.

第一作者:Wang, Hua

通讯作者:Wang, H

通讯作者地址:Wang, H (reprint author), Inner Mongolia Univ Technol, Coll Sci, Hohhot, Peoples R China.

来源:FILOMAT,2017,Vol.31,Issue.8

基金:NNSF of China [11261034, 11461049, 71561020]; NSF of Inner Mongolia [2014MS0113]

JCR分区:MATHEMATICS为Q3;MATHEMATICS, APPLIED为Q4

中科院分区:大类数学4区;小类数学3区;小类应用数学4区

(JCR)当年影响因子:0.635

(JCR)5年影响因子:0.857

ESI学科:MATHEMATICS

教育部学科:数学

关键词:Drazin inverse; bounded linear operator; operator matrix

摘要:Let P and Q be bounded linear operators on a Banach space. The existence of the Drazin inverse of P + Q is proved under some assumptions, and the repr 更多

9. $3 \\times 3$阶上三角算子矩阵的四类点谱扰动 CSCD 北大核心刊 期刊论文

作者:吴秀峰;黄俊杰;阿拉坦仓

外文作者:Wu Xiufeng;Huang Junjie;Alatancang

第一作者:吴秀峰

作者机构:[吴秀峰] 内蒙古大学数学科学学院, 呼和浩特, 内蒙古 010021, 内蒙古,中国.;[黄俊杰] 内蒙古大学数学科学学院, 呼和浩特, 内蒙古 010021, 内蒙古,中国.;[阿拉坦仓 更多

来源:高校应用数学学报. A辑,2017,Vol.32,Issue.1

基金:国家自然科学基金; 内蒙古自治区自然科学基金

知网综合影响因子:0.189

知网复合影响因子:0.226

关键词:算子矩阵; 点谱; 扰动

摘要:基于值域的稠密性和闭性,有界线性算子的点谱可进一步细分为互不相交的四个组成部分,即四类点谱.设${\mathcal{H}_1}$,${\math cal{H}_2}$,${\mathcal{H}_3}$为无穷 更多

10. 硅酸水垢及防治方法研究进展 CSCD 北大核心刊 期刊论文

作者:杜聪;阿柔娜;包仓;巴图其木格;白淑琴

外文作者:Du Cong;Arouna;Bao Cang;Batuqimuge;Bai Shuqin

第一作者:杜聪

作者机构:[杜聪] 内蒙古大学生态与环境学院, 呼和浩特, 内蒙古 010021, 内蒙古,中国.;[阿柔娜] 内蒙古大学生态与环境学院, 呼和浩特, 内蒙古 010021, 内蒙古,中国.;[巴图其 更多

来源:工业水处理,2017,Vol.37,Issue.10

基金:国家自然科学基金项目; 内蒙古自然科学基金项目

知网综合影响因子:0.563

知网复合影响因子:0.842

关键词:硅酸溶解度; 硅垢; 硅垢危害; 硅垢抑制

摘要:在水资源再生利用过程中水中硅酸会沉淀在设备管道内壁或膜表面形成硅垢,影响设备的正常运行。硅垢的主要成分为无机硅酸盐和无定形SiO_2,是最难处理 的水垢。抑制 更多

11. Essential, Weyl and Browder spectra of unbounded upper triangular operator matrices SCIE SCOPUS 期刊论文

作者:Bai, QM;Huang, JJ;Chen, A

作者全称:Bai, Qingmei;Huang, Junjie;Chen, Alatancang

作者机构:[Bai, Qingmei; Huang, Junjie] Inner Mongolia Univ, Sch Math Sci, Hohhot, Peoples R China.; [Chen, Alatancang] Hohhot Minzu Coll, Hohhot, Peoples R C 更多

第一署名单位:[Bai, Qingmei; Huang, Junjie] Inner Mongolia Univ, Sch Math Sci, Hohhot, Peoples R China.

第一作者:Bai, Qingmei

通讯作者:Chen, A

通讯作者地址:Chen, A (reprint author), Hohhot Minzu Coll, Hohhot, Peoples R China.

来源:LINEAR & MULTILINEAR ALGEBRA,2016,Vol.64,Issue.8

基金:National Natural Science Foundation of China [11371185, 11461049,; 11362011]; Natural Science Foundation of Inner Mongolia [2013ZD01,; 2013JQ01]

JCR分区:MATHEMATICS为Q2

中科院分区:大类数学3区;小类数学3区

(JCR)当年影响因子:0.835

(JCR)5年影响因子:0.806

ESI学科:MATHEMATICS

关键词:upper triangular operator matrix; essential spectrum; Weyl spectrum;; Browder spectrum; Hamiltonian operator matrix; 47A53; 47A25

摘要:This paper is concerned with the spectral properties of the unbounded upper triangular operator matrix with diagonal domain. Some sufficient and neces 更多

12. Surface arming magnetic nanoparticles with amine N-halamines as recyclable antibacterial agents: Construction and evaluation EI SCIE SCOPUS PubMed 期刊论文

作者:Yao, QF;Gao, YY;Gao, TY;Zhang, YL;Harnoode, C;Dong, A;Liu, Y;Xiao, LH

作者全称:Yao, Quanfu;Gao, Yangyang;Gao, Tianyi;Zhang, Yanling;Harnoode, Chokto;Dong, Alideertu;Liu, Ying;Xiao, Linghan

作者机构:[Gao, Yangyang; Gao, Tianyi; Zhang, Yanling; Harnoode, Chokto; Dong, Alideertu] Inner Mongolia Univ, Coll Chem & Chem Engn, Hohhot 010021, Peoples R C 更多

第一署名单位:[Gao, Yangyang; Gao, Tianyi; Zhang, Yanling; Harnoode, Chokto; Dong, Alideertu] Inner Mongolia Univ, Coll Chem & Chem Engn, Hohhot 010021, Peoples R China.

第一作者:Yao, Quanfu

通讯作者:Dong, Alideertu(dongali@imu.edu.cn)

通讯作者地址:Liu, Y (reprint author), Minzu Univ China, Coll Life & Environm Sci, Beijing 100081, Peoples R China.; Xiao, LH (reprint author), Changchun Univ Technol, Coll Chem & Life Sci, Jilin Prov Key Lab Carbon Fiber Dev & Applicat, Changchun 130012, Peoples R China.; Dong, A (reprint author), Mongolia Univ, 235 West Univ Rd, Hohhot 010021, Peoples R China.

来源:COLLOIDS AND SURFACES B-BIOINTERFACES,2016,Vol.144

基金:National Natural Science Foundation of China [21304044]; Natural Science; Foundation of Inner Mongolia Autonomous Region [2015MS0520]; Program of; Higher-level Talents of Inner Mongolia University [30105-125136]

JCR分区:MATERIALS SCIENCE, BIOMATERIALS为Q2;BIOPHYSICS为Q1;CHEMISTRY, PHYSICAL为Q2

中科院分区:大类生物2区;小类生物物理2区;小类物理化学3区;小类材料科学:生物材料3区

(JCR)当年影响因子:3.997

(JCR)5年影响因子:4.294

WOS被引频次:4

SCOPUS被引频次:7

ESI学科:BIOLOGY & BIOCHEMISTRY

教育部学科:化学,材料科学与工程,化学工程与技术,生物学

关键词:Magnetic; Amine N-halamine; Silica; Antibacterial; Recyclable

摘要:Magnetic recyclable antibacterial nanomaterials, i.e., magnetic amine N-halamine nanoparticles (Fe3O4@SiO2/CTMP NPs), were constructed by arming magne 更多

13. Fixed points for cyclic φ-contractions in generalized metric spaces SCOPUS 期刊论文

作者:He F.;Chen A.

作者机构:[He, F] School of Mathematical Sciences, Inner Mongolia University, Hohhot, China;[ Chen, A] Hohhot Minzu College, Hohhot, China

第一作者:He F.

通讯作者:He, F

通讯作者地址:He, F.; School of Mathematical Sciences, Inner Mongolia UniversityChina; 电子邮件: hefei@imu.edu.cn

来源:Fixed Point Theory and Applications,2016,Vol.2016,Issue.1

SCOPUS被引频次:1

教育部学科:数学

摘要:In this paper, we obtain a fixed point theorem for mappings satisfying cyclic φ-contractive conditions in complete metric spaces, which gives a positi 更多

14. Weyl type theorems of 2 x 2 upper triangular operator matrices SCIE SCOPUS 期刊论文

作者:Bai, QM;Huang, JJ;Chen, A

作者全称:Bai, Qingmei;Huang, Junjie;Chen, Alatancang

作者机构:[Bai, Qingmei; Huang, Junjie] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.; [Chen, Alatancang] Hohhot Minzu Coll, Hohhot 01005 更多

第一署名单位:[Bai, Qingmei; Huang, Junjie] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

第一作者:Bai, Qingmei

通讯作者:Chen, A

通讯作者地址:Chen, A (reprint author), Hohhot Minzu Coll, Hohhot 010051, Peoples R China.

来源:JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2016,Vol.434,Issue.2

基金:National Natural Science Foundation of China [11371185, 11461049];; Natural Science Foundation of Inner Mongolia [2013ZD01, 2013JQ01]

JCR分区:MATHEMATICS为Q1;MATHEMATICS, APPLIED为Q2

中科院分区:大类数学2区;小类数学2区;小类应用数学3区

(JCR)当年影响因子:1.138

(JCR)5年影响因子:1.239

ESI学科:MATHEMATICS

教育部学科:数学

关键词:Upper triangular operator matrix; Weyl's theorem; Browder's theorem;; A-Weyl's theorem; A-Browder's theorem

摘要:Let M-C =; [GRAPHICS]; be an upper triangular operator matrix on the Hilbert space H circle plus H, where H is a Hilbert space. In this paper, nec 更多

15. 2001-2013年西鄂尔多斯国家级自然保护区植被覆盖变化 CSCD 北大核心刊 期刊论文

作者:额尔敦格日乐;包刚;包玉龙;杭玉玲;布仁吉日嘎拉

外文作者:Erdengerel;Bao Gang;Bao Yulong;Hang Yuling;Burenjirigala

第一作者:额尔敦格日乐

作者机构:[额尔敦格日乐]呼和浩特民族学院管理系, 呼和浩特, 内蒙古 010051, 中国.;[包刚]内蒙古师范大学, 内蒙古自治区遥感与地理信息系统重点实验室, 呼和浩特, 内蒙古 更多

来源:水土保持研究,2016,Vol.23,Issue.1

基金:国家自然科学基金; 内蒙古自治区高等学校科学研究项目

知网综合影响因子:0.869

知网复合影响因子:1.329

关键词:西鄂尔多斯; 自然保护区; 植被覆盖变化; 区域气候

摘要:利用20012013年生长季(410月)MODIS; NDVI数据和气象观测数据,结合线性趋势分析法、变率分析法和相关分析法等方法,开展西鄂尔多斯自然保护区植被覆盖年际、月际 更多

16. ANALYTIC EXTENSION OF A NTH ROOTS OF M-HYPONORMAL OPERATOR SCIE SCOPUS 期刊论文

作者:Shen, J; Chen, A

作者全称:Shen, J.; Chen, A.

作者机构:[Shen, J.; Chen, A.] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.; [Chen, A.] Hohhot Minzu Coll, Dept Math, Hohhot 010021, Peo 更多

第一署名单位:[Shen, J.; Chen, A.] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

第一作者:Shen, J.

通讯作者:Chen, A

通讯作者地址:Chen, A (reprint author), Hohhot Minzu Coll, Dept Math, Hohhot 010021, Peoples R China.

来源:BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY,2015,Vol.41,Issue.4

基金:National Natural Science Foundation of China [11371185]; Major subject; of Natural Science Foudation of Inner Mongolia of China [2013ZD01]

JCR分区:MATHEMATICS为Q4

中科院分区:大类数学4区;小类数学4区

(JCR)当年影响因子:0.28

(JCR)5年影响因子:0.365

ESI学科:MATHEMATICS

关键词:nth roots of M-hyponormal operator; Bishop's property (beta); subscalar; operator; invariant subspace

摘要:In this paper, we study some properties of analytic extension of a nth roots of M-hyponormal operator. We show that every analytic extension of a nth 更多

17. 放牧方式对中国和蒙古小针茅荒漠草原植物功能群特征的影响 CSCD SCOPUS 北大核心刊 期刊论文

作者:包秀霞;廉勇;易津;张瑞霞

外文作者:Bao Xiuxia;Lian Yong;Yi Jin;Zhang Ruixia;BAO Xiu-xia;LIAN Yong;YI Jin;ZHANG Rui-xia;Department of Environmental Engineering,Hohhot Nationality College;Institute of Vegetables,Inner Mongolia Academy of Agricultural and Animal Husbandry Sciences;College of Agriculture,Inner Mongolia Agricultural University;College of Life Science,Inner Mongo

第一作者:包秀霞

通讯作者:Bao, X.-X

作者机构:[包秀霞]呼和浩特民族学院环境工程系,呼和浩特;[易津]内蒙古农业大学农学院,呼和浩特;[廉勇]内蒙古农牧业科学院蔬菜研究所,呼和浩特;[张瑞霞]内蒙古大学生命科学 更多

通讯作者地址:Bao, X.-X.; Department of Environmental Engineering, Hohhot Nationality CollegeChina

来源:生态学杂志,2014,Vol.33,Issue.11

基金:内蒙古自治区高等学校科学技术研究项目(NJZZ14204); 中蒙国际合作保护草原基金项目(CYNGO-07)资助

CSCD被引频次:1

教育部学科:风景园林学,建筑学,城乡规划学,生态学,系统科学

知网综合影响因子:1.344

知网复合影响因子:2.019

关键词:放牧;小针茅;荒漠草原;植物功能群

摘要:以中国和蒙古小针茅荒漠草原为研究对象,对植物功能群群落平均高度、盖度、重要值、物种数、多样性及生态位进行研究。结果表明:定居放牧方式下多年生群落平均盖度 更多

18. A New Variation of Weyl Type Theorems and Perturbations SCIE SCOPUS 期刊论文

作者:Shen, JL; Chen, A

作者全称:Shen, Junli; Chen, Alatancang

作者机构:[Shen, Junli; Chen, Alatancang] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.; [Chen, Alatancang] Hohhot Minzu Coll, Dept Math, 更多

第一署名单位:[Shen, Junli; Chen, Alatancang] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

第一作者:Shen, Junli

通讯作者:Shen, JL

通讯作者地址:Shen, JL (reprint author), Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

来源:FILOMAT,2014,Vol.28,Issue.9

基金:National Natural Science Foundation of China [11371185]; Major subject; of Natural Science Foundation of Inner Mongolia of China [2013ZD01]

JCR分区:MATHEMATICS为Q3;MATHEMATICS, APPLIED为Q4

中科院分区:大类数学4区;小类数学3区;小类应用数学4区

(JCR)当年影响因子:0.635

(JCR)5年影响因子:0.857

ESI学科:MATHEMATICS

教育部学科:数学

关键词:property (aR); perturbation; SVEP; Weyl type theorems; polaroid type; operator

摘要:In this paper, we introduce the new property (aR), which extends property (R) introduced by Aiena and his collaborators. We investigate the property ( 更多

19. Spectral Properties and Tensor Products of Quasi-(*)-A(n) Operators SCIE SCOPUS 期刊论文

作者:Shen, JL; Chen, A

作者全称:Shen, Junli; Chen, Alatancang

作者机构:[Shen, Junli; Chen, Alatancang] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.; [Chen, Alatancang] Hohhot Minzu Coll, Dept Math, 更多

第一署名单位:[Shen, Junli; Chen, Alatancang] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

第一作者:Shen, Junli

通讯作者:Shen, JL

通讯作者地址:Shen, JL (reprint author), Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

来源:FILOMAT,2014,Vol.28,Issue.8

基金:National Natural Science Foundation of China [11371185]; Major subject; of Natural Science Foundation of Inner Mongolia of China [2013ZD01]

JCR分区:MATHEMATICS为Q3;MATHEMATICS, APPLIED为Q4

中科院分区:大类数学4区;小类数学3区;小类应用数学4区

(JCR)当年影响因子:0.635

(JCR)5年影响因子:0.857

ESI学科:MATHEMATICS

教育部学科:数学

关键词:quasi-(*)-A(n) operator; spectral continuity; tensor product

摘要:In this paper, we prove that the spectrum is continuous on the class of all quasi-(*)-A(n) operators. And we obtain a sufficient condition for a quasi 更多

更新时间:Mar 28, 2019
TOP